Join the 'Clarithromycin' group to help and get support from people like you.
We found 88 questions associated with the 'Clarithromycin' topic.
I was diagnosed in April and treated with amoxicillin, clarithromycin and omeprazole for 7 days. 2 weeks after the treatment was over I had a stool antigen test to confirm eradication. It came back ...
Posted 15 May 2012 • 39 answers
Posted 14 May 2012 • 1 answer
I am allergic to penicillin. Several years ago, I took erythromycin for chin acne. After a few days, I broke out with an itchy rash on my neck and stopped the meds. I've taken azithromycin since ...
Posted 11 Nov 2014 • 1 answer
Clarithromycin - I don't have a tooth abscess but the dentist is going to extract my tooth on Monday
Found some clarithromycin . Will this help my pain and at least start to help the infection? Need some serious feedback .
Posted 22 May 2016 • 2 answers
Posted 24 Feb 2016 • 1 answer
I have had Helicobacter Pylori for around 6-9 months and upon my second visit to the Doctors/GP i was told it was Helicobacter Pylori. I was given Omeprazole, amoxicillin, and clarithromycin and have ...
Posted 4 Feb 2016 • 1 answer
I have a metallic taste from taking Clarithromysin with amoxicillin and opemerazole. I finished the course yesterday, when will this taste go away? This is H Pylori, has anyone experienced this?
Posted 2 May 2016 • 0 answers
Hi. I have had h pylori for a while I was prescribed the treatment of lansoprazole clarithromycine and amoxicillin ... I suffer from panic disorder. My type of panic attacks are from feeling ...
Posted 3 Apr 2016 • 3 answers
I have strep throat and found out i have some inflammation in my sternum and where my ribs attach. Was wondering if its ok to take both my anti-inflammatory meds and the antibiotics together.
Posted 15 Jan 2016 • 0 answers
I have only taken three doses of the prescribed three drugs to treat H Pylori and I'm dreading taking my next one in less than an hour's time. If I manage to complete the course on Tues 9th ...
Posted 4 Feb 2016 • 0 answers
Taking this medicine for sinus infection is causing me to have diaherra and upset stomach. Started taking yesterday.
Posted 3 Feb 2016 • 1 answer
I'm haveing several of the severe reactions from Clarithomycin I've been off for 3 days and nothing changes, mania, panic extreme I'll cry for hours at A time I get blurred vision and ...
Posted 25 Nov 2015 • 1 answer
Ask a Question
Related Condition Support Groups
Helicobacter Pylori Infection, Dental Abscess, Bronchitis, Sinusitis, Strep Throat, Bacterial Endocarditis Prevention, Bacterial Endocarditis Prophylaxis, Skin Infection, Nongonococcal Urethritis, view more... Skin and Structure Infection, Upper Respiratory Tract Infection, Pertussis, Tonsillitis / Pharyngitis, Otitis Media, Mycobacterium avium-intracellulare - Treatment, Mycoplasma Pneumonia, Pharyngitis, Follicular Lymphoma, Toxoplasmosis, Mycobacterium avium-intracellulare - Prophylaxis, Legionella Pneumonia, Pneumonia, Pertussis Prophylaxis
Related Drug Support Groups
Clarithromycin Patient Information at Drugs.com
- Clarithromycin Information for Consumers
- Clarithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clarithromycin (detailed)